# SDR 2004FA0000019

- Difficulty date: December 31, 2003
- Submitted: January 6, 2004
- Operation: General aviation
- Aircraft: N271AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 273
- Engine: Pwa PW120
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Converter
- Condition: Intermittent
- Location: Afdau
- Part time: 2,243 hours
- Component: Afdau
- Component part number: ED35E1000301
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDAU STA LIGHT ON. CONVERTER INTERMITTENT      (WO NR 34227)
